# SDR DALA2020022761463

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 17,013 hours, 6,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3839 GIRT BAR BRACKETS DAMAGED / LOCATIONS:600 . CORRECTIVE ACTION: RE SECURED THE GIRT BAR BRACKET A/C OK FOR SVC. (1505289).
